Header

UZH-Logo

Maintenance Infos

Browse by Scopus Subject Areas

Navigate back| Up a level
Export as
Number of items at this level: 87.

2019

Dousse, Jehanne; Féray, Valentin (2019). Weighted dependency graphs and the Ising model. Annales de l'Institut Henri Poincare D, 6(4):533-571.

Carlotto, Alessandro; De Lellis, Camillo (2019). Min-max embedded geodesic lines in asymptotically conical surfaces. Journal of Differential Geometry, 112(3):411-445.

2018

Beliakova, Anna; Blanchet, Christian; Geer, Nathan (2018). Logarithmic Hennings invariants for restrictedquantum $sl(2)$. Algebraic & Geometric Topology, 18(7):4329-4358.

De Lellis, Camillo; Ramic, Jusuf (2018). Min-max theory for minimal hypersurfaces with boundary. Annales de l'Institut Fourier, 68(5):1909-1986.

Avila, Artur; Kocsard, Alejandro; Liu, Xiao-Chuan (2018). Livšic theorem for diffeomorphism cocycles. Geometric and Functional Analysis, 28(4):943-964.

Gorodnik, Alexander; Spatzier, Ralf (2018). Smooth factors of projective actions of higher-rank lattices and rigidity. Geometry & Topology, 22(2):1227-1266.

2017

Beliakova, Anna; Blanchet, Christian; Contreras, Eva (2017). Spin modular categories. Quantum Topology, 8(3):459-504.

Kappeler, Thomas; Topalov, Peter J (2017). On normalized differentials on hyperelliptic curves of infinite genus. Journal of Differential Geometry, 305(2):209-248.

2016

Cohen, Daniel C; Costa, Armindo; Farber, Michael S; Kappeler, Thomas (2016). Correction to our article “Topology of random 2-complexes” published in DCG 47 (2012), pp. 117–149. Discrete & Computational Geometry, 56(2):502-503.

2015

Okonek, Christian; Teleman, Andrei (2015). Kähler classes on universal moduli spaces and volumina of Quot spaces. Journal of Geometry and Physic, 96:81-106.

Buyalo, Sergei; Schroeder, Viktor (2015). Incidence axioms for the boundary at infinity of complex hyperbolic spaces. Analysis and Geometry in Metric Spaces, 3(1):244-277.

Micheli, Giacomo; Rosenthal, Joachim; Vettori, Paolo (2015). Linear spanning sets for matrix spaces. Linear Algebra and its Applications, 483:309-322.

2014

De Lellis, Camillo; Spadaro, Emanuele (2014). Regularity of area minimizing currents I: Gradient L p estimates. Geometric and Functional Analysis, 24(6):1831-1884.

Beliakova, Anna; Lauda, Aaron D (2014). Categorified quantum sl2 is an inverse limit of flag 2-categories. Transformation Groups, 19(1):1-26.

Beliakova, Anna; Chen, Qi; Le, Thang (2014). On the integrality of Witten-Reshetikhin-Turaev 3-manifold invariants. Quantum Topology, 5(1):99-141.

2013

Cattaneo, Alberto S; Rossi, Carlo Antonio; Torossian, Charles (2013). Biquantization of symmetric pairs and the quantum shift. Journal of Geometry and Physic, 74:211-250.

Buyalo, Sergei; Schroeder, Viktor (2013). Möbius characterization of the boundary at infinity of rank one symmetric spaces. Geometriae Dedicata, 172(1):1-45.

Payne, Joshua L; Giacobini, Mario; Moore, Jason H (2013). Complex and dynamic population structures: synthesis, open questions, and future directions. Soft computing, 17(7):1109-1120.

Dehaye, Paul Olivier; Zeindler, Dirk (2013). On averages of randomized class functions on the symmetric groups and their asymptotics. Annales de l'Institut Fourier, 63(4):1227-1262.

Cattaneo, Alberto S; Dherin, Benoît; Weinstein, Alan (2013). Symplectic microgeometry III: monoids. Journal of Symplectic Geometry, 11(3):319-341.

Najnudel, Joseph; Nikeghbali, Ashkan (2013). The distribution of eigenvalues of randomized permutation matrices. Annales de l'Institut Fourier, 63(3):773-838.

De Lellis, Camillo; Tasnady, Dominik (2013). The existence of embedded minimal hypersurfaces. Journal of Differential Geometry, 95(3):355-388.

2012

Furrer, R; Heersink, D K (2012). On Moore-Penrose inverses of quasi-Kronecker structured matrices. Linear Algebra and its Applications, 436(3):561-570.

Cohen, D; Costa, A; Farber, M; Kappeler, T (2012). Topology of random 2-complexes. Discrete & Computational Geometry, 47(1):117-149.

2011

Cattaneo, A S; Felder, G (2011). Effective Batalin-Vilkovisky theories, equivariant configuration spaces and cyclic chains. In: Cattaneo, A S; Giaquinto, A; Xu, P. LinkHigher structures in geometry and physics : In honor of Murray Gerstenhaber and Jim Stasheff. Boston: Birkhäuser, 111-137.

Maze, G; Rosenthal, J; Wagner, U (2011). Natural density of rectangular unimodular integer matrices. Linear Algebra and its Applications, 434(5):1319-1324.

Abad, C A; Crainic, M (2011). The Weil algebra and the Van Est isomorphism. Annales de l'institut Fourier, 61(3):927-970.

2010

Jordi, Julian (2010). Interplay between interior and boundary geometry in Gromov hyperbolic spaces. Geometriae Dedicata, 149(1):129-154.

Conti, Sergio; De Lellis, Camillo (2010). H-Principle and rigidity for C^1,α isometric embeddings. In: Holgen, H; Karlsen, K H. Nonlinear differenial equations : the Abel symposium 2010. Berlin: Springer, 83-116.

Cattaneo, A S; Dherin, B; Weinstein, A (2010). Symplectic microgeometry I: micromorphisms. Journal of Symplectic Geometry, 8(2):205-223.

2009

Dürr, M; Okonek, C (2009). Relations for virtual fundamental classes of Hilbert schemes of curves on surfaces. Advances in Geometry, 9(2):219-231.

Droz, J-M; Wagner, E (2009). Grid diagrams and Khovanov homology. Algebraic & Geometric Topology, 9(3):1275-1297.

Browning, T D; Derenthal, U (2009). Manin's conjecture for a quartic del Pezzo surface with A 4 singularity. Annales de l'institut Fourier, 59(3):1231-1265.

2008

Bader, M (2008). Quivers, geometric invariant theory, and moduli of linear dynamical systems. Linear Algebra and its Applications, 428(11-12):2424-2454.

Kappeler, T; Perry, P; Shubin, M; Topalov, P (2008). Solutions of mKdV in classes of functions unbounded at infinity. Journal of Geometric Analysis, 18(2):443-477.

Zambon, M (2008). An example of coisotropic submanifolds C1-close to a given coisotropic submanifold. Differential Geometry and its Applications, 26(6):635-637.

Gordon, C; Guerini, P; Kappeler, T; Webb, D (2008). Inverse spectral results on even dimensional tori. Annales de l'institut Fourier, 58(7):2445-2501.

Kappeler, T; Bravermann, M (2008). Refined analytic torsion. Journal of Differential Geometry, 78(2):193-267.

2007

Bächtold, M (2007). Ricci flat metrics with bidimensional null orbits and non-integrable orthogonal distribution. Differential Geometry and its Applications, 25(2):167-176.

Brodmann, M; Schenzel, P (2007). Arithmetic properties of projective varieties of almost minimal degree. Journal of Algebraic Geometry, 16(2):347-400.

Braverman, M; Kappeler, T (2007). Comparison of the refined analytic and the Burghelea-Haller torsions. Annales de l'Institut Fourier, 57(7):2361-2387.

Constantin, A; Kappeler, T; Kolev, B; Topalov, P (2007). On geodesic exponential maps of the Virasoro group. Annals of Global Analysis and Geometry, 31(2):155-180.

Zambon, M; Zhu, C (2007). On the geometry of prequantization spaces. Journal of Geometry and Physic, 57(11):2372-2397.

Dürr, M; Kabanov, A; Okonek, C (2007). Poincaré invariants. Topology, 46(3):225-294.

Antoulas, A; Helmke, U; Rosenthal, J; Vinnikov, V; Zerz, E (2007). Preface [Special Issue in honor of Paul Fuhrmann]. Linear Algebra and its Applications, 425(2-3):217-219.

Braverman, M; Kappeler, T (2007). Refined analytic torsion as an element of the determinant line. Geometry & Topology, 11:139-213.

2006

Gutkin, E; Schroeder, Viktor (2006). Connecting geodesics and security of configurations in compact locally symmetric spaces. Geometriae Dedicata, 118(1):185-208.

Schroeder, Viktor (2006). Quasi-metric and metric spaces. Conformal Geometry and Dynamics, 10:355-360.

2005

Buyalo, S; Schroeder, Viktor (2005). Embedding of hyperbolic spaces in the product of trees. Geometriae Dedicata, 113(1):75-93.

De Lellis, C; Müller, S (2005). Optimal rigidity estimates for nearly umbilical surfaces. Journal of Differential Geometry, 69(1):75-110.

Colding, T; De Lellis, C (2005). Singular limit laminations, Morse index, and positive scalar curvature. Topology, 44(1):25-45.

2004

Foertsch, T (2004). Ball versus distance convexity of metric spaces. Beiträge zur Algebra und Geometrie, 45(2):481-500.

Cattaneo, A S; Xu, P (2004). Integration of twisted Poisson structures. Journal of Geometry and Physics, 49(2):187-196.

2003

Topalov, P; Matveev, V (2003). Geodesic equivalence via integrability. Geometriae Dedicata, 96(1):91-115.

Foertsch, T; Schroeder, Viktor (2003). Products of hyperbolic metric spaces. Geometriae Dedicata, 102(1):197-212.

Kresch, A; Tamvakis, H (2003). Quantum cohomology of the Lagrangian Grassmannian. Journal of Algebraic Geometry, 12(4):777-810.

Chipot, M; Valente, V; Vergara-Caffarelli, G (2003). Remarks on a nonlocal problem involving the Dirichlet energy. Rendiconti del Seminario Matematico della Università di Padova., 110:199-220.

Bernig, A (2003). Scalar curvature of definable CAT-spaces. Advances in Geometry, 3(1):23-43.

Bernig, A (2003). Variation of curvatures of subanalytic spaces and Schläfli-type formulas. Annals of Global Analysis and Geometry, 24(1):67-93.

2002

Fourth special issue on linear systems and control. Edited by: Blondel, V; Hinrichsen, D; Rosenthal, J; van Dooren, P (2002). Oxford: Elsevier Science.

Tchernov, V (2002). Arnold-type invariants of wave fronts on surfaces. Topology, 41(1):1-45.

Kresch, A; Tamvakis, H (2002). Double Schubert polynomials and degeneracy loci for the classical groups. Annales de l'institut Fourier, 52(6):1681-1727.

Buyalo, S; Schroeder, Viktor (2002). Hyperbolic rank and subexponential corank of metric spaces. Geometric and Functional Analysis, 12(2):293-306.

Foertsch, T; Schroeder, Viktor (2002). Minkowski versus Euclidean rank for products of metric spaces. Advances in Geometry, 2(2):123-131.

Ravi, M; Rosenthal, J; Helmke, U (2002). Output feedback invariants. Linear Algebra and its Applications, 351/35:623-637.

2001

Diestel, J; Jarchow, H; Pietsch, A (2001). Operator ideals. In: Johnson, W B; Lindenstrauss, J. Handbook of the geometry of Banach spaces, Vol. I. Amsterdam: North-Holland, 437-496.

2000

Hummel, C; Lang, U; Schroeder, Viktor (2000). Convex hulls in singular spaces of negative curvature. Annals of Global Analysis and Geometry, 18(2):191-204.

Lang, U; Pavlovic, B; Schroeder, Viktor (2000). Extensions of Lipschitz maps into Hadamard spaces. Geometric and Functional Analysis, 10(6):1527-1553.

1999

Allen, B; Rosenthal, J (1999). A matrix Euclidean algorithm induced by state space realization. Linear Algebra and its Applications, 288(1-3):105-121.

Bott, R; Cattaneo, A S (1999). Integral invariants of 3-manifolds. II. Journal of Differential Geometry, 53(1):1-13.

Okonek, Ch; Schmitt, A; Teleman, A (1999). Master spaces for stable pairs. Topology, 38(1):117-139.

Hummel, C; Schroeder, Viktor (1999). Tits geometry of cocompact real-analytic Hadamard manifolds of dimension 4. Differential Geometry and its Applications, 11(2):129-143.

1998

Bott, R; Cattaneo, A S (1998). Integral invariants of 3-manifolds. Journal of Differential Geometry, 48(1):91-133.

Hummel, C; Schroeder, Viktor (1998). Tits geometry associated with 4-dimensional closed real-analytic manifolds of nonpositive curvature. Journal of Differential Geometry, 48(3):531-555.

1997

Lang, U; Schroeder, Viktor (1997). Jung's theorem for Alexandrov spaces of curvature bounded above. Annals of Global Analysis and Geometry, 15(3):263-275.

Lang, U; Schroeder, Viktor (1997). Kirszbraun's theorem and metric spaces of bounded curvature. Geometric and Functional Analysis, 7(3):535-560.

1996

Burghelea, D; Friedlander, L; Kappeler, T; McDonald, P (1996). Analytic and Reidemeister torsion for representations in finite type Hilbert modules. Geometric and Functional Analysis, 6(5):751-859.

Beliakova, A; Durhuus, B (1996). On the relation between two quantum group invariants of 3-cobordisms. Journal of Geometry and Physics, 20(4):305-317.

1994

Wang, X; Rosenthal, J (1994). A cell structure for the set of autoregressive systems. Linear Algebra and its Applications, 205/20:1203-1225.

1992

Abresch, U; Schroeder, Viktor (1992). Graph manifolds, ends of negatively curved spaces and the hyperbolic 120-cell space. Journal of Differential Geometry, 35(2):299-336.

1991

Eschenburg, J; Schroeder, Viktor (1991). Tits distance of Hadamard manifolds and isoparametric hypersurfaces. Geometriae Dedicata, 40(1):97-101.

1990

Schroeder, Viktor (1990). Codimension one tori in manifolds of nonpositive curvature. Geom. Dedicata, 33(3):251-263.

Schroeder, Viktor; Strake, M (1990). Volume growth of open manifolds with nonnegative curvature. Ann. Global Anal. Geom., 8(2):159-165.

1989

Eschenburg, J; Schroeder, Viktor; Strake, M (1989). Curvature at infinity of open nonnegatively curved manifolds. Journal of Differential Geometry, 30(1):155-166.

1988

Okonek, C (1988). Fake Enriques surfaces. Topology, 27(4):415-427.

1987

Burger, M; Schroeder, Viktor (1987). Volume, diameter and the first eigenvalue of locally symmetric spaces of rank one. Journal of Differential Geometry, 26(2):273-284.

1984

Schroeder, Viktor (1984). Finite volume and fundamental group on manifolds of negative curvature. Journal of Differential Geometry, 20(1):175-183.

This list was generated on Fri Jul 10 01:20:30 2020 CEST.